Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been diagnosed with GERD three years ago and for the first year after the diagnosis I was taking Nexium 60mg but it stopped working and my GI doctor switched me to Dexilant. Dexilant definitely did deal with the acid reflux and burning pain much better than Nexium, and I didn’t have any side effects from taking it, until now.

For the last few weeks I’ve been experiencing shooting back pain which at first I thought was caused by heartburn, but my diet is completely adjusted to minimize the stomach acid and there were no other reasons why my back would hurt in such way. What got me worried is reading that Dexilant can cause bone damage over time, is it possible my back hurt because of that?

Loading...

Hi,

so, you've been on Dexilant for two years, if I understood you correctly? Bone density loss is definitely listed as one of the Dexilant side effects that's more likely to happen the longer you take this medication, so you should see your doctor and do the necessary tests to see if Dexilant affected your bones.

What I found that works for me is watching my diet to make sure there are no stomach irritation and my GI doctor switched me to an older, but still very effective medication - ranitidine. I have no side effects from it and most people usually have none too, as long as you keep your diet free of foods that irritate the stomach lining.

Reply

Loading...

I also have Lower back pain with just over a year of Dexilant 60 mg use. Did it go away for you on its own? Or did you go to a Dr for back pain?
Reply

Loading...

It's been 9 months since my lower back pain started. I didn't realize it was due to dexilant till 3 months back. It hasn't gone since I stopped taking dexilant 3 months back.
Reply

Loading...